| Catalog Number |
8450107530 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgical procedure, the device overheated.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation device is available for return.
Event or Problem Description
Additional Manufacturer Narrative
Correction: d9; h3: the device was not returned for evaluation; therefore, a root cause could not be determined for the event.H6: the quality investigation is complete.